RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1987, Volume 132(174), Number 1, Pages 104–130 (Mi msb1765)  

This article is cited in 5 scientific papers (total in 5 papers)

On uniqueness of multiple trigonometric series

A. A. Talalyan


Abstract: This article is devoted to questions of the uniqueness of multiple trigonometric series. Uniqueness theorems are obtained for multiple trigonometric series with additional hypotheses on their coefficients or spherical Abel means, and also on their Lebesgue means.
Bibliography: 19 titles

Full text: PDF file (1222 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1988, 60:1, 107–131

Bibliographic databases:

UDC: 517.51
MSC: Primary 42B05; Secondary 42C10, 42C25
Received: 25.11.1985

Citation: A. A. Talalyan, “On uniqueness of multiple trigonometric series”, Mat. Sb. (N.S.), 132(174):1 (1987), 104–130; Math. USSR-Sb., 60:1 (1988), 107–131

Citation in format AMSBIB
\Bibitem{Tal87}
\by A.~A.~Talalyan
\paper On~uniqueness of multiple trigonometric series
\jour Mat. Sb. (N.S.)
\yr 1987
\vol 132(174)
\issue 1
\pages 104--130
\mathnet{http://mi.mathnet.ru/msb1765}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=883915}
\zmath{https://zbmath.org/?q=an:0713.42015|0639.42009}
\transl
\jour Math. USSR-Sb.
\yr 1988
\vol 60
\issue 1
\pages 107--131
\crossref{https://doi.org/10.1070/SM1988v060n01ABEH003158}


Linking options:
  • http://mi.mathnet.ru/eng/msb1765
  • http://mi.mathnet.ru/eng/msb/v174/i1/p104

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sh. T. Tetunashvili, “On some multiple functionseries and solution of the uniqueness problem for Pringsheim convergence of multiple trigonometric series”, Math. USSR-Sb., 73:2 (1992), 517–534  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. M. I. Dyachenko, “Some problems in the theory of multiple trigonometric series”, Russian Math. Surveys, 47:5 (1992), 103–171  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. S. Galstyan, “On uniqueness of the additive segment functions and trigonometric series”, Math. Notes, 56:4 (1994), 1015–1022  mathnet  crossref  mathscinet  zmath  isi
    4. L. D. Gogoladze, “On the problem of reconstructing the coefficients of convergent multiple function series”, Izv. Math., 72:2 (2008), 283–290  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. A. A. Talalyan, “On the Uniqueness and Integrability of Multiple Trigonometric Series”, Math. Notes, 86:5 (2009), 716–728  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:250
    Full text:72
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020